# SDR SIMA200706401

- Difficulty date: March 2, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 12,730 hours, 11,949 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 01381
- Condition: Failed
- Location: Cabin Pressure
- Part time: 12,995 hours, 11,994 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST PRESSURIZATION ON CLIMB-OUT.  REMOVED AND REPLACED ELECTRONEUMATIC OUTFLOW VALVE IAW EMB AMM 21-31-03.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
